# SDR ASAA2025040458634

- Difficulty date: April 4, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 74,344 hours, 39,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS OUT. GROUNDED - YES. EMERGENCY LIGHT BULB REMOVED AND REPLACED IAW BOEING 737-700 AMM 33-51-01-960-801 EMERGENCY LIGHT OPERATIONAL TEST SUCCESSFUL IAW BOEING 737-700 AMM TASK 33-51-00-710-801WO: 2042354REFERENCE_TASK_CARD: 78233000.
